# SDR DLL10971746

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503543101
- Condition: Corrosion
- Location: Bs 1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC FOUND SKIN BULGING AT FS 1545 BETWEEN STR 28 AND 30.  THE SKIN CUTOUT WAS 22.5 BY 12.  THE BONDED SKIN DOUBLER JUST FORWARD OF THIS CUTOUT AT STR 30 WAS ALSO FOUND CORRODED, AND A 9 BY 9 SQAURE WAS REMOVED ALONG THE EDGE OF THIS SKIN PANEL.  THIS DAMAGE WAS REPAIRED WITH A DOUBLER AND TRIPLER.
